| Model Number |
6372 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Event or Problem Description
It was reported that the patient's left extension exhibited high impedances.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the extension was explanted and replaced to address the issue.Effective therapy was restored post operatively.